A general doubly coprime factorization for descriptor systems

Gao, Zhiwei and So, Albert T. P. (2003) A general doubly coprime factorization for descriptor systems. Systems & Control Letters, 49 (3). pp. 213-224. ISSN 0167-6911

Full text not available from this repository. (Request a copy)
Official URL: http://dx.doi.org/10.1016/S0167-6911(02)00325-0


Doubly coprime factorization plays an important role in dealing with multivariable control problems using a factorization approach. In this study, based on an arbitrary and properly stabilizing controller, a general formula of doubly coprime factorization is obtained for use in descriptor systems. Detailed results have been derived on bridging the factorization approaches previously available in the literature.

Item Type: Article
Subjects: H100 General Engineering
Department: Faculties > Engineering and Environment > Mathematics, Physics and Electrical Engineering
Depositing User: Dr Zhiwei Gao
Date Deposited: 30 Oct 2012 10:17
Last Modified: 12 Oct 2019 19:05
URI: http://nrl.northumbria.ac.uk/id/eprint/10073

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics